Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On monotone trajectories
HTML articles powered by AMS MathViewer

by Janusz Mierczyński PDF
Proc. Amer. Math. Soc. 113 (1991), 537-544 Request permission

Abstract:

In this paper ${C^1}$ strongly monotone dynamical systems are investigated. It is proved that the set of points with precompact orbits which converge to a not unstable equilibrium but whose trajectories are not eventually strongly monotone is nowhere dense. This improves on and extends a recent result by P. Poláčik [13].
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20
  • Retrieve articles in all journals with MSC: 54H20
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 113 (1991), 537-544
  • MSC: Primary 54H20
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1056682-1
  • MathSciNet review: 1056682